# SDR UIEA2023013170053

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 1480 WEB FOUND CRACK AFTER REMOVE LONGERON EXTENSION FTG.( FX STA 1480 LH WEB CRACK AREA REPAIRED AND MODIFICATION IAW EO 4453A818 PART 7 AND SB 747-53A2860 R3 FIG 14 AND FIG 15. )
